# SDR AALA2020091659012

- Difficulty date: September 14, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 78,316 hours, 9,858 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED: BOTH EMERGENCY PATH LIGHTS INOP, FORWARD CABIN, RIGHT AISLE CLOSET, SEAT 1D.  RAN ALL WIRES, CHECKED FOR CORRECT AND SECURE CONNECTION, PER WDM 33-51-58.  REMOVED AND REPLACED EMERGENCY PROX LIGHTS, PER AMM 33-51-05.  OPERATIONAL CHECK NORMAL.
